# SDR HNAA2002120800351

- Difficulty date: December 8, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 51,114 hours, 56,622 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONS, AN OIL ODOR WAS NOTICED IN THE COCKPIT WITH BLEEDS SELECTED ON.  OIL LEVELS IN BOTH ENGINES AND THE ACM UNIT WERE CHECKED AND FOUND TO BE GOOD.  BOTH ENGINE NACELLES WERE INSPECTED FOR EVIDENCE OF OIL LEAKS, WITH NONE BEING FOUND.  ENGINES WERE RUN ON THE GROUND WITH BLEEDS SELECTED ON WITH NO ODORS BEING DETECTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
